RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 229, Number 4, Pages 812–815 (Mi dan40527)  

MATHEMATICS

The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables

G. F. Us

National Taras Shevchenko University of Kyiv

Full text: PDF file (433 kB)

Bibliographic databases:
UDC: 513.88:513.83.517
Presented: С. Л. Соболев
Received: 28.01.1976

Citation: G. F. Us, “The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables”, Dokl. Akad. Nauk SSSR, 229:4 (1976), 812–815

Citation in format AMSBIB
\Bibitem{Us76}
\by G.~F.~Us
\paper The spectral decomposition of selfadjoint operators that are functions of operators acting on different variables
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 229
\issue 4
\pages 812--815
\mathnet{http://mi.mathnet.ru/dan40527}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0415383}
\zmath{https://zbmath.org/?q=an:0351.47020}


Linking options:
  • http://mi.mathnet.ru/eng/dan40527
  • http://mi.mathnet.ru/eng/dan/v229/i4/p812

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019